Generic simplicity of eigenvalues for a Dirichlet problem of the bilaplacian operator
MetadataShow full metadata
Addendum: Posted June 30, 2006.
The author wants to correct some typing mistakes found in Section 5. The open interval (−M, 0) must be replaced by the closed interval [−M, 0] in the following definitions: G in Lemma 5.3, Q in Lemma 5.4, and F in Theorem 5.5. This condition is used in their proofs.
CitationPereira, M. C. (2004). Generic simplicity of eigenvalues for a Dirichlet problem of the bilaplacian operator. Electronic Journal of Differential Equations, 2004(114), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.